# SDR 2007UALA03360

- Difficulty date: August 22, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 68,663 hours, 8,544 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LEFT MAIN ENTRY DOOR FRAME CRACKED AT GATE HINGE ATTACH HOLES.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED REPAIR ANGLE.
